# SDR DHL2003802537

- Difficulty date: November 18, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 37701441
- Condition: Cracked
- Location: L/E Slot
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B SLOT TORQUE TUBE CRANK 2.000 CRACK.  REMOVED RIGHT O/B SLOT TORQUE TUBE.  REMOVED AND REPLACED CRANK AND REINSTALLED TORQUE TUBE IAW SRM 51-1-21 PG 1, OHM 27-37-6 PG 1-2.  REFER TO N/R 1546 FOR OPS CHECK.
